Littlewood-Paley operators on the generalized Lipschitz spaces.
Georgian mathematical journal, Tome 3 (1996) no. 1, pp. 69-80
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_1996__3_1_47926,
author = {Lu, Shanzhen and Tan, Changmei and Yabuta, Kozo},
title = {Littlewood-Paley operators on the generalized {Lipschitz} spaces.},
journal = {Georgian mathematical journal},
pages = {69--80},
year = {1996},
volume = {3},
number = {1},
zbl = {0893.42010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1996__3_1_47926/}
}
TY - JOUR AU - Lu, Shanzhen AU - Tan, Changmei AU - Yabuta, Kozo TI - Littlewood-Paley operators on the generalized Lipschitz spaces. JO - Georgian mathematical journal PY - 1996 SP - 69 EP - 80 VL - 3 IS - 1 UR - http://geodesic.mathdoc.fr/item/GMJ_1996__3_1_47926/ LA - en ID - GMJ_1996__3_1_47926 ER -
Lu, Shanzhen; Tan, Changmei; Yabuta, Kozo. Littlewood-Paley operators on the generalized Lipschitz spaces.. Georgian mathematical journal, Tome 3 (1996) no. 1, pp. 69-80. http://geodesic.mathdoc.fr/item/GMJ_1996__3_1_47926/